# SDR DL73S040844

- Difficulty date: September 4, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N303DL
- Make and model: Boeing 737232
- Aircraft serial: 23075
- Aircraft time: 58,902 hours, 44,315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 1927
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

PRIOR TO TAXI OUT, F/A NOTIFIED FLT CREW THAT EMERGENCY LIGHTS SEAT MOUNTED FROM MIDDLE OF A/C TO BACK OF A/C WERE ILLUMINATED DIM.  REPLACED M9013 BATTERY PACK, BASE TESTS GOOD.
